# SDR VNAA2014041700014

- Difficulty date: April 17, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 25,074 hours, 25,190 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 03238H3029
- Condition: Cracked
- Location: Cockpit
- Part time: 25,074 hours, 25,190 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TWO CRACKS IN CAPTAIN’S WINDSHIELD.  DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND R & R CAPTAIN’S WINDSHIELD.   ACFT RELEASED FOR SERVICE.
